# SDR FDEA201707272051

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 38,909 hours, 21,451 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Part number: AN81412DL
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

YELLOW HYD SYSTEM QUANTITY INDICATED EMPTY DURING PREFLIGHT.  FOUND HYDRAULIC LEAK COMING FROM YELLOW HYDRAULIC  MANIFOLD, FOUND A CAP BROKEN.  R & R THE CAP IAW AMM 29-13-12-04.  ACFT OK FOR SERVICE.
